RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 373–379 (Mi mz9895)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite rings of principal ideals

L. M. Arkhipov


Abstract: We investigate a class of finite rings of principal ideals: we derive the necessary and sufficient conditions that the rings of this class are uniquely defined by certain parameters to within an isomorphism.

Full text: PDF file (804 kB)

English version:
Mathematical Notes, 1972, 12:4, 656–659

Bibliographic databases:

UDC: 519.4
Received: 09.08.1971

Citation: L. M. Arkhipov, “Finite rings of principal ideals”, Mat. Zametki, 12:4 (1972), 373–379; Math. Notes, 12:4 (1972), 656–659

Citation in format AMSBIB
\Bibitem{Ark72}
\by L.~M.~Arkhipov
\paper Finite rings of principal ideals
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 373--379
\mathnet{http://mi.mathnet.ru/mz9895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316486}
\zmath{https://zbmath.org/?q=an:0249.12016}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 656--659
\crossref{https://doi.org/10.1007/BF01093669}


Linking options:
  • http://mi.mathnet.ru/eng/mz9895
  • http://mi.mathnet.ru/eng/mz/v12/i4/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. G. Gazaryan, “An example of non-isomorphic commutative chain rings”, Russian Math. Surveys, 47:3 (1992), 174–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020